# SDR ASAA2022050338188

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,363 hours, 15,781 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HARNESS MW0316 HAS CHAFED INSULATION AT FWD UPPER FAN FIRE DETECTOR 2 INCHES FROM RING TERMINAL. GROUNDED - YES. REMOVED RING TERMINAL AND HEAT SHRUNK TEFLON HEAT SHRINK OVER AREA. NO DAMAGE TO INNER WIRE. RETERMINATED RING TERMINAL PER B737-800 SWPM 20-30-11 AND B737-800 WDM 20-11-11-01. FIRE DETECTION SYSTEM GROUND VERIFICATION PASS REF B737-800 AMM 26-11-00-710-801
